|
Issue |
Title |
|
Vol 29, No 4 (2014) |
SOME COUPLED COINCIDENCE AND COMMON COUPLED FIXED POINT THEOREMS IN COMPLEX-VALUED METRIC SPACES |
Abstract
PDF
|
Pankaj Kumar Jhade, M S Khan |
|
Vol. 36, No 2 (2021) |
SOME CURVATURE PROPERTIES ON PARACONTACT METRIC (k;μ)-MANIFOLDS WITH RESPECT TO THE SCHOUTEN-VAN KAMPEN CONNECTION |
Abstract
PDF
|
Ahmet Yildiz, Selcen Yuksel Perktas |
|
Vol. 32, No 5 (2017) |
SOME CURVES ASSOCIATED WITH α-SASAKIAN MANIFOLDS |
Abstract
PDF
|
Ashis Mondal, Avijit Sarkar |
|
Vol. 33 No 5 (2018) |
SOME EQUIVALENT QUASINORMS ON L_fi;E |
Abstract
PDF
|
Pınar Zengin Alp, Emrah Evren Kara |
|
Vol. 35, No 4 (2020) |
SOME FIXED POINT RESULTS FOR CONVEX CONTRACTION MAPPINGS ON F-METRIC SPACES |
Abstract
PDF
|
Hamid Faraji, Stojan Radenovic |
|
Vol 30, No 1 (2015) |
Some fixed point results for generalized rational type contraction mappings in partially ordered $b$-metric spaces |
Abstract
PDF
|
Nguyen Trung Hieu, Nguyen Van Dung |
|
Vol. 36, No 5 (2021) |
SOME FIXED POINT RESULTS ON RECTANGULAR b−METRIC SPACE |
Abstract
PDF
|
Dinanath Barman, Krishnadhan Sarkar, Kalishankar Tiwary |
|
Vol. 32, No 2 (2017) |
SOME FIXED POINT THEOREMS AND CYCLIC CONTRACTIONS IN DISLOCATED QUASI-METRIC SPACES |
Abstract
PDF
|
Arslan Hojat Ansari, Kastriot Zoto |
|
Vol. 33, No 1 (2018) |
SOME FIXED POINT THEOREMS AND CYCLIC CONTRACTIONS IN DISLOCATED QUASI-METRIC SPACES |
Abstract
PDF
|
Arslan Hojat Ansari, Kastriot Zoto |
|
Vol. 32, No 2 (2017) |
SOME FIXED POINT THEOREMS FOR GENERALIZED $\alpha$-GERAGHTY CONTRACTION TYPE MAPPINGS IN $B$-METRIC~SPACES AND SOME APPLICATIONS TO THE NONLINEAR INTEGRAL EQUATION |
Abstract
PDF
|
Nguyen Trung Hieu, Le Thi Chac |
|
Vol. 39, No 2 (2024) |
SOME FIXED POINT THEOREMS FOR (α, β)-ADMISSIBLE Z-CONTRACTION MAPPING IN METRIC-LIKE SPACES |
Abstract
PDF
|
. Dipti, Anil Kumar Dubey, Urmila Mishra |
|
Vol. 36, No 2 (2021) |
SOME FIXED POINT THEOREMS VIA CYCLIC CONTRACTIVE CONDITIONS IN S-METRIC SPACES |
Abstract
PDF
|
Gurucharan Singh Saluja |
|
Vol 30, No 2 (2015) |
Some Fractional Hermite-Hadamard Inequalities for Convex and Godunova-Levin Functions |
Abstract
PDF
|
Mengmeng Li, JinRong Wang, Wei Wei |
|
Vol. 32, No 1 (2017) |
SOME GENERALIZED FIBONACCI DIFFERENCE SPACES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS |
Abstract
PDF
|
Gülsen Kılınç, Murat Candan |
|
Vol 31, No 2 (2016) |
SOME GENERALIZED TRIPLE SEQUENCE SPACES DEFINED BY MODULUS FUNCTION |
Abstract
PDF
|
Shyamal Debnath, Bimal Chandra Das |
|
Vol. 40, No 1 (2025) |
SOME GEOMETRIC PROPERTIES OF PARA-KENMOTSU MANIFOLDS ADMITTING $Q \varphi=\varphi Q$ |
Abstract
PDF
|
Rajendra Prasad, Pooja Gupta |
|
Vol. 33, No 4 (2018) |
SOME GEOMETRIC PROPERTIES OF WEIGHTED LEBESGUE SPACES Lp w(G) |
Abstract
PDF
|
Oğuz Oğur |
|
Vol. 37, No 2 (2022) |
SOME GEOMETRICAL RESULTS ON NEARLY KÄHLER FINSLER MANIFOLDS |
Abstract
PDF
|
Akbar Dehghan Nezhad, Sareh Beizavi, Akbar Tayebi |
|
Vol. 37, No 4 (2022) |
SOME GROWTH ANALYSIS OF ENTIRE FUNCTION ON THE BASIS OF THEIR MAXIMUM TERM AND GENERALIZED RELATIVE (α,β)-ORDER |
Abstract
PDF
|
Tanmay Biswas, Chinamy Biswas |
|
Vol 29, No 4 (2014) |
Some Hermite -Hadamard type integral inequalities for twice differentiable mappings via fractional integrals |
Abstract
PDF
|
Mehmet Zeki Sarikaya, Huseyin Budak |
|
Vol. 36, No 3 (2021) |
SOME NEW IDENTITIES FOR THE SECOND COVARIANT DERIVATIVE OF THE CURVATURE TENSOR |
Abstract
PDF
|
Miroslav D. Maksimovic, Mića S. Stanković |
|
Vol. 40, No 2 (2025) |
SOME NEW INEQUALITIES FOR (s, P )-FUNCTIONS |
Abstract
PDF
|
Mahir Kadakal, İmdat İşcan, Huriye Kadakal |
|
Vol 29, No 4 (2014) |
Some new inequalities of Hermite-Hadamard type for h-convex functions on the co-ordinates via fractional integrals. |
Abstract
PDF
|
Erhan Set |
|
Vol. 32, No 3 (2017) |
SOME NEW OSTRWOSKI’S INEQUALITIES FOR n-TIMES DIFFERENTIABLE MAPPINGS WHICH ARE QUASI-CONVEX |
Abstract
PDF
|
Badreddine Meftah |
|
Vol 31, No 4 (2016) |
SOME NEW Q-ESTIMATES FOR CERTAIN INTEGRAL INEQUALITIES |
Abstract
PDF
|
Muhammad Aslam Noor, Muhammad Uzair Awan, Khalida Inayat Noor |
|
626 - 650 of 776 Items |
<< < 21 22 23 24 25 26 27 28 29 30 > >> |